# SDR CALA2014012790231

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 75,625 hours, 13,261 cycles
- Engine: Pwa PW4077
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ANTI-SKID TRANSDUCER LT STATUS MESSAGE ACTIVE MTC MESSAGE 32-30300.  FAULTING WHEEL SPEED TRANSDUCER NR 6.  HAS HISTORY INCLUDING TRANSDUCER REPLACEMENT.  SEE PTT SEQ 6162007 NR 6 TRANSDUCER REPLACED.  POSSIBLY BAD FROM STOCK OR WIRING.
